# SDR DL757010461

- Difficulty date: March 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 42,470 hours, 21,370 cycles
- Engine: Pwa PW2037
- Engine time: 35,038 hours, 17,541 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: PW2037RTC
- Part serial: 716540
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 35,038 hours, 17,541 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RT ENGINE FUEL PUMP FILTER CASE LEAKING. REPLACED DAMAGED O-RING. LEAK CK OK.
